Transportation polyhedra with a maximum number of $k$-faces
Doklady Akademii Nauk, Tome 282 (1985) no. 4, pp. 784-788
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_282_4_a2,
author = {A. P. Krachkovskii and M. K. Kravtsov and V. A. Emelichev},
title = {Transportation polyhedra with a maximum number of $k$-faces},
journal = {Doklady Akademii Nauk},
pages = {784--788},
year = {1985},
volume = {282},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_282_4_a2/}
}
TY - JOUR AU - A. P. Krachkovskii AU - M. K. Kravtsov AU - V. A. Emelichev TI - Transportation polyhedra with a maximum number of $k$-faces JO - Doklady Akademii Nauk PY - 1985 SP - 784 EP - 788 VL - 282 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1985_282_4_a2/ LA - ru ID - DAN_1985_282_4_a2 ER -
A. P. Krachkovskii; M. K. Kravtsov; V. A. Emelichev. Transportation polyhedra with a maximum number of $k$-faces. Doklady Akademii Nauk, Tome 282 (1985) no. 4, pp. 784-788. http://geodesic.mathdoc.fr/item/DAN_1985_282_4_a2/